Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Almost everywhere convergence of Poisson integrals on tube domains over cones


Author: Norman J. Weiss
Journal: Trans. Amer. Math. Soc. 129 (1967), 283-307
MSC: Primary 32.12
DOI: https://doi.org/10.1090/S0002-9947-1967-0222330-4
MathSciNet review: 0222330
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Group invariance of Cauchy's formula in several variables, Ann. of Math. (2) 45 (1944), 686-707. MR 0011131 (6:123i)
  • [2] H. Braun and M. Koecher, Jordan-Algebren, Grundlehren der mathematischen Wissenschaften, Band 128, Springer-Verlag, Berlin, 1966. MR 0204470 (34:4310)
  • [3] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309. MR 0084633 (18:894a)
  • [4] G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. 54 (1930), 81-116. MR 1555303
  • [5] B. Jessen, J. Marcinkiewicz and A. Zygmund, Note on the differentiability of multiple integrals, Fund. Math. 25 (1935), 217-234.
  • [6] P. Jordan, J. von Neumann and E. Wigner, Quantum mechanical formalism, Ann. of Math. (2) 35 (1934), 29-64. MR 1503141
  • [7] M. Koecher, Analysis in reellen Jordan-Algebren, Nachr. Akad. Wiss. Gottingen IIa (1958), 67-74. MR 0097431 (20:3900)
  • [8] -, Jordan algebras and their applications (mimeographed), University of Minnesota, Minneapolis, 1962.
  • [9] A. Koranyi, A Poisson integral for homogeneous wedge domains, J. Analyse Math. 14 (1965), 275-84. MR 0179809 (31:4050)
  • [10] -, Domains of positivity, mimeographed notes.
  • [11] -, On the boundary values of holomorphic functions in wedge domains, Bull. Amer. Math. Soc. 69 (1963), 475-480. MR 0152672 (27:2647)
  • [12] J. Marcinkiewicz and A. Zygmund, On the summability of double Fourier series, Fund. Math. 32 (1939), 112-132.
  • [13] O. S. Rothaus, Domains of positivity, Abh. Math. Sem. Hamburg 24 (1960), 189-235. MR 0121810 (22:12540)
  • [14] E. M. Stein, G. Weiss and M. Weiss, $ {H^p}$ classes of holomorphic functions in tube domains, Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 1035-1039. MR 0179386 (31:3634)
  • [15] A. Zygmund, Trigonometric series, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)
  • [16] N. Wiener, The ergodic theorem, Duke Math. J. 5 (1939), 1-18. MR 1546100

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.12

Retrieve articles in all journals with MSC: 32.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0222330-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society